# SDR DLL10991623

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1732D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1213
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Panel
- Part number: 1503617111
- Condition: Gouged
- Location: Bs 1809
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / AFT PRESSURE BULKHEAD / GORE PANEL / STRG. 11 :  GOUGE REPAIR.  THE AFT PRESSURE BULKHEAD WAS GOUGED BY A LOOSE DIAGONAL BRACE.  THE GOUGE WAS ON THE AFT SIDE OF THE GORE PANEL AT FS 1809 NEAR STRINGER 11.  THE GOUGE WAS CUTOUT WITH A 1.0 HOLE AND REPAIRED WITH AN ALUMINUM DOUBLER PER ER/A 367758- 14, REV B.
